# SDR FDKA200608223

- Difficulty date: August 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 14,083 hours, 12,916 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6067 BNA.  CREW REPORTED YAW DAMP AND AUTO PILOT FAIL MESSAGES.  MX RESET THE SYSTEM AND OPS CHECK NORMAL.
